# SDR DALA2018092525746

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0752387) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT STATION 887 BTW S26L TO S25R AT AFT CARGO COMPARTMENT AMDS 2550-2418. FLOOR SUPPORT WAS REPLACED PER B737-800 SRM 51-40-02.
